# SDR ABXA9701827

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911408511
- Condition: Corroded
- Location: Bs 268
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND UPPER FUSELAGE SKIN AT FS 268 UNDER NR 1 ADF ANTENNA PITTED AND CORRODED BEYOND LIMITS.  REPAIRED IAW ABX REA D953-21628-MR.
